Facial Skin Feels Sore And Burns From Using Patches?

Illustration of Facial Skin Feels Sore And Burns From Using Patches?
Illustration: Facial Skin Feels Sore And Burns From Using Patches? d9qc22597pyja.cloudfront.net

At noon, I want to ask a question lately I often have a toothache, usually I put the patch on the outside of my facial skin so that my toothache can heal, but because I often use skin patches on my face like there are burn marks, black and sore, what should I do to remove the marks the?

1 Answer:

Hello, good morning Eva.


Complaints of sore facial skin and black burn marks after using the patch, can be caused by irritant contact dermatitis. Irritant contact dermatitis is an inflammation of the skin due to direct contact between the skin and a substance / substance that causes irritation. The patch that you use can be very hot, causing irritation on the facial skin, causing stinging and can leave black marks on the skin due to the irritation it causes.


We recommend that you check with your doctor to confirm your condition. The doctor will conduct questions and answers about complaints and perform a physical examination directly. Supporting examinations are often not needed in cases like yours. After the diagnosis is made, the doctor will give a drug in the form of a cream / ointment to relieve inflammation first. If the inflammation has been resolved, then the drug can be administered to remove the scars. You can consult a dermatologist for treatment to remove blackened scars. While waiting to see a doctor, avoid smearing your facial skin with any cream / ointment without a doctor's prescription.

I hope this helps.


Greetings, dr. Denisa

: by

Related Question

The Possibility Of Pregnancy When Menstruation Is Late And Black Blood Comes Out?

The Possibility Of Pregnancy When Menstruation Is Late And Black Blood Comes Out?

(1 year ago)

Hello my name is Tati, 22 years old. I missed my period for 12 days but why is the blood coming out just because the blood is dark red and there is a lot of blood. Am I pregnant or... Read more

Overcoming Dependence On Bronchitis Drugs?

Overcoming Dependence On Bronchitis Drugs?

(11 months ago)

So my mom has been consuming drugs for bronchitis for years, so if the medicine is not taken once, the cough will get worse. Is there a solution to avoid dependency?... Read more

Headache Accompanied By Nausea, Vomiting After Taking Antibiotics?

Headache Accompanied By Nausea, Vomiting After Taking Antibiotics?

(11 months ago)

Hello, good evening. I was given 500mg of Cefadroxil lostacef antibiotic yesterday. But when I take it I actually feel dizzy migraines, nausea & vomiting, and palpitations. Can... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *